# SDR ASAA0956413

- Difficulty date: August 17, 2009
- Submitted: August 19, 2009
- Operation: Air carrier
- Aircraft: N565AS
- Make and model: Boeing 737890
- Aircraft serial: 35181
- Aircraft time: 10,819 hours, 3,387 cycles
- Engine: Cfmint CFM567B27
- Engine time: 10,819 hours, 3,387 cycles
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Shim
- Part number: 3402523070
- Condition: Worn
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE FAN BLADE SHIMS NEED REPLACED PER T/C 78472002 STEP 4.  REPLACED NR 2 ENGINE FAN BLADE SHIMS WITH PREFERRED SHIMS P/N 340 252 307 0 PER T/C 78472002.
